Arithmetic Geometry and Commutative Algebra

[10] Compatible systems and ramification

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra mathscidoc:1904.07001

Compositio Mathematica, 155, (12), 2334–2353, 2019
[ Download ] [ 2019-04-29 23:29:03 uploaded by zheng ] [ 995 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the distribution of Jacobi sums

Qing Lu University of Chinese Academy of Sciences Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences Zhiyong Zheng Beihang University

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1804.24001

Distinguished Paper Award in 2018

Journal für die Reine und Angewandte Mathematik, 2018, (741), 67-86, 2018
[ Download ] [ 2018-04-03 21:04:06 uploaded by zheng ] [ 1029 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Basic loci of Coxeter type in Shimura varieties

Ulrich Gortz University of Duisburg-Essen Xuhua He University of Maryland

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07005

Distinguished Paper Award in 2018

Camb. J. Math., 3, 323-353, 2015
[ Download ] [ 2018-03-21 23:41:32 uploaded by xuhuahe ] [ 1224 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved